Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
Variational Iteration Method for Solving Time Fractional Burgers Equation Using Maple
(Articles)
Fayza Alwehebi
,
Aatef Hobiny
,
Dalal Maturi
Applied Mathematics
Vol.14 No.5
,May 31, 2023
DOI:
10.4236/am.2023.145021
227
Downloads
1,107
Views
Citations
Existence and Stability of Solutions for a Class of Fractional Impulsive Differential Equations with Atangana-Baleanu-Caputo Derivative
(Articles)
Xuefan Lin
,
Weimin Hu
,
Youhui Su
,
Yongzhen Yun
Journal of Applied Mathematics and Physics
Vol.11 No.12
,December 26, 2023
DOI:
10.4236/jamp.2023.1112249
136
Downloads
573
Views
Citations
On Existence of Entropy Solution for a Doubly Nonlinear Differential Equation with
L
1
-Data
(Articles)
Safimba Soma
,
Mohamed Bance
Journal of Applied Mathematics and Physics
Vol.11 No.12
,December 29, 2023
DOI:
10.4236/jamp.2023.1112261
152
Downloads
500
Views
Citations
Normalized Ground State Solutions to Fractional Schrödinger Equations with General Nonlinearities
(Articles)
Yifei Zhang
Open Access Library Journal
Vol.12 No.4
,April 29, 2025
DOI:
10.4236/oalib.1112925
26
Downloads
101
Views
Citations
Homotopy Analysis Method Solution to Time-Fractional Diffusion with a Moving Boundary
(Articles)
Ogugua N. Onyejekwe
Journal of Applied Mathematics and Physics
Vol.13 No.6
,June 25, 2025
DOI:
10.4236/jamp.2025.136116
21
Downloads
129
Views
Citations
The Exact Solution of the Space-Time Fractional Modified Kdv-Zakharov-Kuznetsov Equation
(Articles)
Qiuyan Jin
,
Tiecheng Xia
,
Jinbo Wang
Journal of Applied Mathematics and Physics
Vol.5 No.4
,April 28, 2017
DOI:
10.4236/jamp.2017.54074
1,528
Downloads
2,778
Views
Citations
Remarks on the Solution of Laplace’s Differential Equation and Fractional Differential Equation of That Type
(Articles)
Tohru Morita
,
Ken-ichi Sato
Applied Mathematics
Vol.4 No.11A
,October 31, 2013
DOI:
10.4236/am.2013.411A1003
4,952
Downloads
7,302
Views
Citations
This article belongs to the Special Issue on
Functional Analysis
Solution of Laplace’s Differential Equation and Fractional Differential Equation of That Type
(Articles)
Tohru Morita
,
Ken-ichi Sato
Applied Mathematics
Vol.4 No.11A
,October 31, 2013
DOI:
10.4236/am.2013.411A1005
5,120
Downloads
8,221
Views
Citations
This article belongs to the Special Issue on
Functional Analysis
A Note on the Expectation Value of Time
(Articles)
Yigal Ronen
Journal of Modern Physics
Vol.7 No.6
,March 17, 2016
DOI:
10.4236/jmp.2016.76047
2,428
Downloads
3,737
Views
Citations
Time-Logic
(Articles)
Kuang-Ming Wu
Open Journal of Philosophy
Vol.7 No.2
,May 31, 2017
DOI:
10.4236/ojpp.2017.72011
3,250
Downloads
4,326
Views
Citations
Time and Learning Space in the Twenty-First Century
(Articles)
Éverton Gonçalves de Ávila
,
Simone Silveira Amorim
,
Vera Maria dos Santos
,
Andrea Karla Ferreira Nunes
,
Anselmo Lima de Oliveira
,
Alfrancio Ferreira Dias
Creative Education
Vol.8 No.7
,June 7, 2017
DOI:
10.4236/ce.2017.87075
1,535
Downloads
2,692
Views
Citations
Quantum Space-Time with Energy
(Articles)
Yajun Liu
Journal of High Energy Physics, Gravitation and Cosmology
Vol.11 No.2
,March 31, 2025
DOI:
10.4236/jhepgc.2025.112025
32
Downloads
177
Views
Citations
Solution of Differential Equations with the Aid of an Analytic Continuation of Laplace Transform
(Articles)
Tohru Morita
,
Ken-ichi Sato
Applied Mathematics
Vol.5 No.8
,May 8, 2014
DOI:
10.4236/am.2014.58115
4,977
Downloads
6,895
Views
Citations
Natural Transform for Solving Fractional Models
(Articles)
Ahmed Safwat Abdel-Rady
,
Saad Zagloul Rida
,
Anas Ahmed Mohamed Arafa
,
Hamdy Ragab Abedl-Rahim
Journal of Applied Mathematics and Physics
Vol.3 No.12
,December 24, 2015
DOI:
10.4236/jamp.2015.312188
3,830
Downloads
5,523
Views
Citations
Solution of Nonlinear Advection-Diffusion Equations via Linear Fractional Map Type Nonlinear QCA
(Articles)
Shinji Hamada
,
Hideo Sekino
Journal of Quantum Information Science
Vol.6 No.4
,December 13, 2016
DOI:
10.4236/jqis.2016.64017
1,384
Downloads
2,603
Views
Citations
Closed Form Exact Solutions to the Higher Dimensional Fractional Schrodinger Equation via the Modified Simple Equation Method
(Articles)
M. Nurul Islam
,
M. Ali Akbar
Journal of Applied Mathematics and Physics
Vol.6 No.1
,January 11, 2018
DOI:
10.4236/jamp.2018.61009
1,150
Downloads
2,548
Views
Citations
The Finite Volume Element Method for Time-Fractional Nonlinear Fourth-Order Diffusion Equation with Time Delay
(Articles)
Anran Li
,
Qing Yang
Engineering
Vol.17 No.1
,January 21, 2025
DOI:
10.4236/eng.2025.171004
46
Downloads
256
Views
Citations
Reconstruct the Heat Conduction Model with Memory Dependent Derivative
(Articles)
Wenwen Sun
,
Jinliang Wang
Applied Mathematics
Vol.9 No.9
,September 27, 2018
DOI:
10.4236/am.2018.99072
1,060
Downloads
2,179
Views
Citations
New Exact Traveling Wave Solutions of (2 + 1)-Dimensional Time-Fractional Zoomeron Equation
(Articles)
Zhiyun Zeng
,
Xiaohua Liu
,
Yin Zhu
,
Xue Huang
Journal of Applied Mathematics and Physics
Vol.10 No.2
,February 17, 2022
DOI:
10.4236/jamp.2022.102026
233
Downloads
860
Views
Citations
Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions
(Articles)
Mehran Fatemi
,
Nihan Aliev
,
Sedaghat Shahmorad
Applied Mathematics
Vol.2 No.10
,October 14, 2011
DOI:
10.4236/am.2011.210179
5,590
Downloads
10,929
Views
Citations
<
...
2
3
4
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top